VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 61 / 637

Schlep
(@schlep)
New Member
Joined: 7 months ago
Posts: 1
 

Contributing because it was comforting finding others with this same side-effect... I have had a history of vertigo which over the last decade, I've had events 2 or 3 times.  No recent events until...

First shot went off without a hitch.  Just felt like a normal flu shot with a sore arm that went away in the first 48-72 hours.  Got my second Pfizer shot on 26 March. 

Day 1 - I felt fine for the first 12 hours after the shot and then started to feel the tightness at the shot site (arm) and armpit areas. Thought I escaped the bad side-effects...

Day 2 - Tossed most of the night felt feverish and sometimes cold.  Woke up with body aches and headaches.  Slept here and there throughout the day.  More annoyed than anything. Started to feel nauseated at the end of the day. 

Day 3 - Tossed most of the night, no fever, just body aches uncomfortable.  During the day body aches and headaches subsiding, but now subtle dizziness.  Whenever I look around it feels like I'm about to enter into a spin.  Nauseated for most of the day. Sleeping helps.

Day 4 - First good night of sleep.  Body aches and headaches are gone, but the dizziness persists.  Using a neck brace to keep my head stable which seems to help remind me not to turn up/down too quickly.  Without the neck brace I feel discombobulated.  I walk fine but sometimes feel like I'm tipping if I move/turn too quickly.  No sever spins, just uncontrolled feeling (discernable movement).

Day 5-6 - Same as day 4... starting to get worried.  I keep waking up hoping for a 'concrete' solid feeling of stability.  🙁


ReplyQuote
tom j.
(@reloader1)
Active Member
Joined: 7 months ago
Posts: 18
 

UPDATE: Six weeks have past since first Moderna shot. April 6 th go for MRI on Brain and nervous system. Still dizzy, headaches, ringing in ears. My great Doctor says it is not Vertigo. Could be a lesion.  Maybe will find some answer. But hey, I'm looking at the bright side. I am still alive after that 1st dose. To hell with the second one. Guess I was just an unlucky one.


Jpalm liked
ReplyQuote
MarySB
(@marybudds)
Active Member
Joined: 7 months ago
Posts: 5
 

I just received my first dose of Pfizer on Tuesday.  The worst thing was a sore arm.  Then I woke up the next day feeling sick.  It wasn't as bad as I have had in the past.   It comes and goes since the shot. The thing is, the feeling is very similar to the vertigo I have experienced in the past.  That pressure in the head and feeling sick with sudden movement. I became suspicious right away because it has been a long time since I have had an episode. A few years ago they diagnosed me with the vestibular, but I have had doubts about the diagnosis.  I am hearing impaired and have been most of my life. I believe it is related and also immune related because it gets better with diet.  So, I was doing well until I got the shot. I too am hesitating on getting the 2nd dose.  My situation  doesn't seem as bad as some of you have described and wonder if the 2nd one will do me in even more. I think being hearing impaired, I have learned one thing that really helps it from getting worse- removing my hearing aids. I don't know why sound makes the episodes worse, but it does.  As soon as I recognize that pressure and feeling like I will get sick, I take them out and the silence helps.  I can still hear the ringing though.  Holding my head straight and looking ahead helps too.  Sleeping in a recline position on my back.  Up until the shot, I only got that dizziness occasionally if I got down on the floor then got up or moved too quick.  Now the vaccine is a different story, it's like it's been triggered for no reason. So common sense tells me it's immune related I refuse to put my hearing aids in.  Won't chance it. Trying to decide if I will get the 2nd dose or put it off longer.  I will wait and see.  But I am so glad I found this forum! Thank you all!   


Jpalm liked
ReplyQuote
Margaret
(@margaretsiwek)
New Member
Joined: 7 months ago
Posts: 1
 

@sybarton Are you sure it happened to you in 2020 not 2021? I don’t think that February and March of 2020 they had any vaccines on the market yet. 


ReplyQuote
Punkrockmom
(@kimberlyloomis)
Active Member
Joined: 7 months ago
Posts: 11
 

I am on the fence about getting my 2nd shot which is due April 5th. I am feeling slightly better but def need more time before before I decide what to do. I called to see if I could postpone and they said to wait a bit longer which I doubt will make a big difference how I am feeling emotionally and physically about it. How have others handled this?


ReplyQuote
Vestibular.org
(@jani)
New Member
Joined: 7 months ago
Posts: 3
 

@kimberlyloomis I was suppose to get my second today...  will probably go next week.  I’m still a bit woozy but diarrhea has gotten better.  Still a bit of humming in my ears also.  I hate the thought of starting over on feeling like crap.  Dizzy, stomach issues, low grade fever, headache...  The shot takes a month to get over symptoms.. I hope they change the formula and figure this out if it’s to be a yearly thing. 


ReplyQuote
Holly D
(@hollyd)
Eminent Member
Joined: 7 months ago
Posts: 42
 

@michael
Hi Michael - the Eply is for BPPV vertigo which is for misplaced crystals in the ear. What most of us are having is more an inflammation type reaction that, sadly, Eply will not help.


ReplyQuote
Holly D
(@hollyd)
Eminent Member
Joined: 7 months ago
Posts: 42
 

@reloader1
Hi Tom - The doctor told me I do not really have "vertigo" in the sense that the room is spinning - I believe that is what they say vertigo is. Mine is a different kind of dizzy most likely due to something the vaccine has done to my vestibular system, like inflammation or something. So, technically, if you are not having the sensation of the room spinning, then I believe it is not technically considered vertigo but just dizziness.
I'd be skeptical of a lesion...a lot of us here have had MRIs, Catscans, bloodwork, EKGs... and nothing. Is your doctor an ENT? Maybe give your doctor this link and let him/her read some of the stories here.
Unfortunately, they are minimizing the effects of the vaccine on the vestibular systems and doctors will not be up on all the info unless it becomes wide spread that the vaccine is absolutely, 100% affecting many people in the same way many of us have been affected. Doctors need to know about it! I would go to another doctor if they were not at least open to the idea that this may have been caused by the vaccine.


Jpalm, tom j., dragonlover and 1 people liked
ReplyQuote
Moira
(@mcross)
Eminent Member
Joined: 7 months ago
Posts: 33
 

Just read the symptoms of Vestibular Neuritis. All of which I still mostly have  left side three weeks following the 1st dose of Pfizer. My doctors agree “an autoimmune response and probably inflammation” from the vaccine but no other diagnosis. Sounds like everyone’s tests are coming back normal, same. Very frustrating.


ReplyQuote
Info
 Info
(@fritz)
New Member
Joined: 7 months ago
Posts: 2
 

@mm824


ReplyQuote
CAM1213
(@carole)
New Member
Joined: 7 months ago
Posts: 4
 

@ttbevan I contacted Moderna and reported my symptoms. The person I talked to said I had side effects. I asked if I should take the 2nd shot. I was told to talk to my medical provider. Unfortunately, me provider didn't have any information. So I am not sure if I should take the 2nd shot. 


Jpalm liked
ReplyQuote
Patti
(@pwoodall)
New Member
Joined: 7 months ago
Posts: 3
 

Hello, I have Ménière’s disease and got my 2nd vaccine last Saturday. I started feeling more off balance than I usually do by Monday and didn’t know if it was from the vaccine or just my usual stuff I deal with, but it has not gotten better! It is good to read these comments!


ReplyQuote
CAM1213
(@carole)
New Member
Joined: 7 months ago
Posts: 4
 

@bsharp I received my first Moderna shot March 5th. March 6th & 7th had the super sore arm. March 9th I woke up with my balance off, vertigo, and the ringing in my right ear louder than usual along with a headache. My vertigo seem to get better after a week, but the tinnitus has not. I still have the tinnitus and headache. I have tried Tylenol, my vertigo exercises, and vertigo medicines, none helped. Now trying to decide if the second shot is worth it. 


ReplyQuote
Patti
(@pwoodall)
New Member
Joined: 7 months ago
Posts: 3
 

@sandram how are you doing now??


ReplyQuote
CAM1213
(@carole)
New Member
Joined: 7 months ago
Posts: 4
 

@thelma How are you doing after your second shot?


ReplyQuote
Page 61 / 637